# SDR RAIA970837

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002B
- Condition: Failed
- Location: Rt Engine
- Part time: 8,124 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4732 - RIGHT GENERATOR FELL OFF LINE WOULD NOT RESET.  MAINTENANCE REPLACED RIGHT GENERATOR CONTROL UNIT.  (M)
